Carlo Marinelli
Carlo Marinelli
Department of Mathematics, University College London
Verified email at unibz.it - Homepage
Title
Cited by
Cited by
Year
Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise
C Marinelli, C Prévôt, M Röckner
Journal of Functional Analysis 258 (2), 616-649, 2010
962010
A comparison of some univariate models for Value-at-Risk and expected shortfall
C Marinelli, S d'Addona, ST Rachev
International Journal of Theoretical and Applied Finance 10 (6), 1043-1075, 2007
672007
Stochastic Optimal Control of Delay Equations Arising in Advertising Models
F Gozzi, C Marinelli
Stochastic Partial Differential Equations and Applications-VII, 2005
652005
On controlled linear diffusions with delay in a model of optimal advertising under uncertainty with memory effects
F Gozzi, C Marinelli, S Savin
Journal of optimization theory and applications 142 (2), 291-321, 2009
512009
Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise
C Marinelli, M Röckner
Electron. J. Probab 15 (49), 1528-1555, 2010
492010
On the maximal inequalities of Burkholder, Davis and Gundy
C Marinelli, M Röckner
Expositiones Mathematicae 34 (1), 1-26, 2016
442016
On maximal inequalities for purely discontinuous martingales in infinite dimensions
C Marinelli, M Röckner
Séminaire de Probabilités XLVI, 293-315, 2014
422014
The stochastic goodwill problem
C Marinelli
European Journal of Operational Research 176 (1), 389-404, 2007
402007
Local Well-Posedness of Musiela's SPDE with Lévy Noise
C Marinelli
Mathematical Finance 20 (3), 341-363, 2010
362010
Subordinated exchange rate models: evidence for heavy tailed distributions and long-range dependence
C Marinelli, ST Rachev, R Roll
Mathematical and computer modelling 34 (9-11), 955-1001, 2001
322001
Stochastic FitzHugh-Nagumo equations on networks with impulsive noise
S Bonaccorsi, C Marinelli, G Ziglio
Electron. J. Probab 13, 1362-1379, 2008
222008
On uniqueness of mild solutions for dissipative stochastic evolution equations
C Marinelli, M Röckner
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13 (03 …, 2010
182010
Approximation and convergence of solutions to semilinear stochastic evolution equations with jumps
C Marinelli, L Di Persio, G Ziglio
Journal of Functional Analysis 264 (12), 2784-2816, 2013
162013
Optimal distributed dynamic advertising
C Marinelli, S Savin
Journal of Optimization Theory and Applications 137 (3), 569-591, 2008
162008
A variational approach to dissipative SPDEs with singular drift
C Marinelli, L Scarpa
The Annals of Probability 46 (3), 1455-1497, 2018
152018
Quantitative approximations of evolving probability measures and sequential Markov chain Monte Carlo methods
A Eberle, C Marinelli
Probability Theory and Related Fields 155 (3-4), 665-701, 2013
152013
Variational inequalities in Hilbert spaces with measures and optimal stopping problems
V Barbu, C Marinelli
Applied Mathematics and Optimization 57 (2), 237-262, 2008
152008
Existence of weak solutions for a class of semilinear stochastic wave equations
C Marinelli, L Quer-Sardanyons
SIAM Journal on Mathematical Analysis 44 (2), 906-925, 2012
122012
Strong solutions for stochastic porous media equations with jumps
V Barbu, C Marinelli
arXiv preprint arXiv:0802.3594, 2008
122008
Ergodicity for nonlinear stochastic evolution equations with multiplicative Poisson noise
C Marinelli, G Ziglio
Dynamics of Partial Differential Equations 7 (1), 1-23, 2010
112010
The system can't perform the operation now. Try again later.
Articles 1–20